# SDR CALA2025072206838

- Difficulty date: June 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,587 hours, 29,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 111A1111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB HAS CRCK INDICATION BETWEEN  RBL 31.83 AND RBL 40 (LENGTH 2") RBL 40- RBL 45. 64  (LENGTH 2" ) (REF AAR NR 1000038 596)REPAIRED DAMAGE CRACK AT THE CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 31.83 AND RBL 45.64   IAW B737 -800 SRM SRM 57-10-10-2R-3 ALTERNATIVE 2, THIS REPAIR IS A CATEGORY B
